MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CONST LINER INSERTER IMPACTOR TIP 22MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH CONST LINER INSERTER IMPACTOR TIP 22MM; SCREW, FIXATION, BONE
Catalog Number 2199-2022
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
During surgery the item fractured.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
During surgery the item fractured.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a triathlon trial was reported.The event was confirmed via evaluation of the returned device.Method & results: product evaluation and results: the device was returned in a used condition.The device was returned fractured.Examination of the returned device with engineer indicated that the device is fractured due to an overload condition as indicated by hackles observed on fracture surface.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have no been other similar events for the lot referenced.Conclusions: it was reported that the trial broke.The device was returned in a used condition.The device was returned fractured.Examination of the returned device with engineer indicated that the device is fractured due to an overload condition as indicated by hackles observed on fracture surface.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
CONST LINER INSERTER IMPACTOR TIP 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER SUZHIOU
no. 18 wuxiang, epz zone a
200 suhong road, sip
suzhou 21502 1
CH   215021
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20328449
Report Number0002249697-2024-01337
Device Sequence Number7678539
Product Code HWC
UDI-Device Identifier07613327244861
UDI-Public07613327244861
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2199-2022
Device Lot NumberSS1861KN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown